# SDR ASAA2022012637266

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 52,657 hours, 15,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Aft Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AFT OF RH WING INOP. GROUNDED - YES. RELAMPED EMERGENCY SLIDE LIGHT AFT OF RH WING REF B737-800 AMM 33-51-04. OPS CHECK GOOD.
